# SDR DALA2016061004507

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK AREA OF WING ACCESS PLATE NR 520MB. SM, CARD 40, ZONE 500.  CORROSION SETTLEMENT AND COUNTERSINK AREA OF FUEL ACCESS PLATE 520 MB WERE REMOVED IAW SRM 57-10-01.  COUNTERSINK AND SETTLEMENT AREA WERE MEASURED AND COUNTERSINK MAX DIAMETER IS 0.532 IN AND MAX DIAMETER MEASSURE IS 0.538 IN THEREFORE IS OUT LIMITS AND FUEL ACCESS PLATE WAS REPAIRED IAW SRM 57-10-01.
